# SDR ASAA2013092296036

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,016 hours, 5,425 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6454
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,006 hours, 5,413 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT ENGINE ANTI-ICE TURNED ON AND OPERATED NORMALLY.  WHEN THRUST REDUCED FOR DESCENT FROM FL 380, NR 2 ENG ANTI-ICE LT CAME ON BRIGHT BLUE.  REMAINED ON UNTIL POWER ADVANCED AT 6,000 FT, THEN EXTINGUISHED FOR REST OF FLIGHT THROUGH LANDING.  ACFT GROUNDED.  REMOVED NR 2 ENG COWL TAI VALVE REF AMM 30-21-11-000-801. INSTALLED A NEW NR 2 ENG COWL TAI VALVE REF AMM 30-21-11-400-801.  OPS CK GOOD REF, AMM 30-21-00-710-801.
